MathSciNet Relay Station
MathSciNet bibliographic data
MR1092914 (93f:54045) 54F15 (54D35)
Awartani, Marwan M. An uncountable collection of mutually incomparable chainable continua. Proc. Amer. Math. Soc. 118 (1993), no. 1, 239–245.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement